# SDR DALA2023032702323

- Difficulty date: March 23, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N875DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31986
- Aircraft time: 19,096 hours, 7,282 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9913737) DURING INSPECTION FOUND RT WING #6 FLAP SUPPORT AFT FAIRING OB SIDE MISSING.  RT WING #6 FLAP SUPPORT AFT FAIRING OB SIDE MISSING. REPAIRED PER ERA 519351-14.
